The boundary behavior of a composite material

Neuss-Radu M (2001)


Publication Status: Published

Publication Type: Journal article, Original article

Publication year: 2001

Journal

Book Volume: 35

Pages Range: 407-435

Journal Issue: 3

DOI: 10.1051/m2an:2001122

Abstract

In this paper, we study how solutions to elliptic problems with periodically oscillating coefficients behave in the neighborhood of the boundary of a domain. We extend the results known for flat boundaries to domains with curved boundaries in the case of a layered medium. This is done by generalizing the notion of boundary layer and by defining boundary correctors which lead to an approximation of order ε in the energy norm.

Authors with CRIS profile

How to cite

APA:

Neuss-Radu, M. (2001). The boundary behavior of a composite material. Mathematical Modelling and Numerical Analysis, 35(3), 407-435. https://dx.doi.org/10.1051/m2an:2001122

MLA:

Neuss-Radu, Maria. "The boundary behavior of a composite material." Mathematical Modelling and Numerical Analysis 35.3 (2001): 407-435.

BibTeX: Download